# SDR EIA990283

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - FOUND CRACKS ON PRESSURE BULKHEAD STATION 140 FORWARD SIDE, WL 305 APPROX L AND R BL 33.  CRACKED AREA TRIMMED OUT.  REINFORCED AREA WITH DOUBLERS AND FILLER 2024-T3 .050 PLUS .032 THK PER SRM 53-10-04 FIG 8D ALODINED AND EP PRIMER PROTECTED PER SRM 51-10-02 AND RIVETED PER SRM 51-30-00.  (M)
